Robert Osburn
Robert Osburn
School of Mathematics and Statistics, University College Dublin
Подтвержден адрес электронной почты в домене ucd.ie - Главная страница
Название
Процитировано
Процитировано
Год
Rank and crank moments for overpartitions
K Bringmann, J Lovejoy, R Osburn
Journal of Number Theory 129 (7), 1758-1772, 2009
552009
Gaussian hypergeometric series and supercongruences
R Osburn, C Schneider
Mathematics of Computation 78 (265), 275-292, 2009
552009
A p-adic analogue of a formula of Ramanujan
D McCarthy, R Osburn
Archiv der Mathematik 91 (6), 492-504, 2008
552008
Rank differences for overpartitions
J Lovejoy, R Osburn
The Quarterly Journal of Mathematics 59 (2), 257-273, 2008
462008
Automorphic properties of generating functions for generalized rank moments and Durfee symbols
K Bringmann, J Lovejoy, R Osburn
International Mathematics Research Notices 2010 (2), 238-260, 2010
422010
-rank differences for partitions without repeated odd parts
J Lovejoy, R Osburn
Journal de théorie des nombres de Bordeaux 21 (2), 313-334, 2009
412009
On the (K. 2) supercongruence of Van Hamme
R Osburn, W Zudilin
Journal of Mathematical Analysis and Applications 433 (1), 706-711, 2016
362016
Supercongruences for sporadic sequences
R Osburn, B Sahu, A Straub
arXiv preprint arXiv:1312.2195, 2013
272013
Quadratic forms and four partition functions modulo 3
J Lovejoy, R Osburn
arXiv preprint arXiv:1008.3475, 2010
252010
M_2-rank differences for overpartitions
J Lovejoy, R Osburn
arXiv preprint arXiv:0908.0882, 2009
252009
The Bailey chain and mock theta functions
J Lovejoy, R Osburn
Advances in Mathematics 238, 442-458, 2013
212013
The first positive rank and crank moments for overpartitions
G Andrews, SH Chan, B Kim, R Osburn
Annals of Combinatorics 20 (2), 193-207, 2016
162016
On a conjecture of Kimoto and Wakayama
L Long, R Osburn, H Swisher
Proceedings of the American Mathematical Society 144 (10), 4319-4327, 2016
142016
Supercongruences for Apéry-like numbers
R Osburn, B Sahu
Advances in Applied Mathematics 47 (3), 631-638, 2011
142011
Densities of 4-ranks of
R Osburn
arXiv preprint math/0703322, 2007
142007
Two-dimensional lattices with few distances
P Moree, R Osburn
arXiv preprint math/0604163, 2006
142006
Rogers–Ramanujan type identities for alternating knots
A Keilthy, R Osburn
Journal of Number Theory 161, 255-280, 2016
122016
A supercongruence for generalized Domb numbers
R Osburn, B Sahu
Functiones et Approximatio Commentarii Mathematici 48 (1), 29-36, 2013
112013
Mixed mock modular q-series
J Lovejoy, R Osburn
arXiv preprint arXiv:1304.1905, 2013
102013
A modular supercongruence for : An Apéry-like story
R Osburn, A Straub, W Zudilin
Annales de l'Institut Fourier 68 (5), 1987-2004, 2018
92018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20